I don't know what is going on with me, I feel as if my entire nervous system has been attacked, I have never felt this way before.... It feels as if it is coming straight from my brain and affecting my entire body.... Please help! I don't know what Chiari does to the nervous system. It feels as if vibrations are going through my body and it scares me. I don't know if it's nerves or what.... But the hospitals can't find anything wrong, is this a neurological problem and does it have to do with Chiari?
So sorry you are going through this at the moment. I too have these awful sensations that go through my body, have happened alot but does come and go. Having them again at the moment and thay are driving me insane!!!!!!!!!!!!!!! It keeps me awake for most of the night and I want to rip the right hand side of my body off!!!!! Hang in there and keep us posted. This forum is fab and wow Selma is just amazing with her Chiari knowledge. I am on the journey at the moment having been tested for the past 2 years for MS. Have now been told I have swelling on brain, Chairi??? they think but am now awaiting tests to confirm. but have been told it not MS.
I know it is a scary and unpleasant feeling, but it is one that has been reported with CM. I have had constant tremors and vibrations for over a year now...I am so used to it that I only notice it when it gets worse (after doing something that exhausts me).
When I had an EMG...though most of it was normal...it was noted that I had "tremulousness firing patterns of all muscles" so in other words..my muscles are firing constantly and causing a tremor like state. With Chiari, I think one effect is that the damage to the nerves can cause them to become overexcited.
No one could outwardly see the tremors until I had the EMG..so don't feel bad, they probably wouldn't be able to notice..to me, it has always been really internal.
Thank you for your support..it feels sooo good to know that I am not alone in this and there are pople that understand...The one thing that confused me was that I already had the surgery and I thought things would get better...
Have appoint with Dr Di at the Cleveland Clinic Sept 9th and scared he may find some CSF blockage.... you know Chiari has really changed my life going from an upbeat entergetic person...to some one that has to slow down now it's a real adjustment.
I am sympathetic to what you are saying...I felt that way after surgery too. After contemplating for awhile, I realized that a lot of things did get better for me since surgery but not to the extent I would like. It is a hard thing to realize and that's why we try to caution those going in for surgery, that it isn't a cure but a means to stop progression. In fact, when I saw my NS at my 6 month follow up and I voiced all my concerns and that I was still having issues...he once again reminded me of that fact. As well, he told me it can take up to two years to see the full effect (I can't remember how long it's been for you, sorry!)
I get days of that buzzing and vibrating and then it will settle down for a few days. I feel it is definitely Chiari related and has a lot to do with overactive nerves resulting from damage.
I am glad you are going back to your Dr. to get it checked out. Try to relax...I know that's hard...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.